No Cover Image

Journal article 699 views 145 downloads

On the Lp-theory of C0-semigroups associated with second-order elliptic operators with complex singular coefficients

A. F. M. ter Elst, Vitali Liskevich, Zeev Sobol Orcid Logo, Hendrik Vogt

Proceedings of the London Mathematical Society, Volume: 115, Issue: 4

Swansea University Author: Zeev Sobol Orcid Logo

  • 33027.pdf

    PDF | Accepted Manuscript

    This may differ from the final version of the manuscript.

    Download (295.55KB)

Check full text

DOI (Published version): 10.1112/plms.12054

Abstract

A work in Perturbation Theory, with a purpose to consider well-posedness of elliptic and parabolic PDE with singular complex coefficients

Published in: Proceedings of the London Mathematical Society
ISSN: 00246115
Published: 2017
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa33027
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: A work in Perturbation Theory, with a purpose to consider well-posedness of elliptic and parabolic PDE with singular complex coefficients
College: Faculty of Science and Engineering
Issue: 4